# SDR ASAA2014090209041

- Difficulty date: September 2, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 29,513 hours, 8,953 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON TAXI OUT OF PSP. ACFT GROUNDED.  RAN QRH FMC DISAGREE NO LONGER DISPLAYED.
